EconPapers    
Economics at your fingertips  
 

Robust stabilization of linear differential inclusion system with time delay

Leipo Liu, Zhengzhi Han, Xiushan Cai and Jun Huang

Mathematics and Computers in Simulation (MATCOM), 2010, vol. 80, issue 5, 951-958

Abstract: This paper is concerned with robust stabilization of linear differential inclusion systems with time delay. A nonlinear feedback law is established by using convex hull quadratic Lyapunov functions to make the state exponentially stable. An example is given to illustrate the effectiveness of the proposed method.

Keywords: Robust stabilization; Linear differential inclusion; Time delay; Convex hull quadratic Lyapunov functions (search for similar items in EconPapers)
Date: 2010
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S037847540900322X
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:80:y:2010:i:5:p:951-958

DOI: 10.1016/j.matcom.2009.10.006

Access Statistics for this article

Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens

More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matcom:v:80:y:2010:i:5:p:951-958